# SDR R61A202001250072

- Difficulty date: January 12, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17010063003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PANEL 1431 DL 3EA L PROFILES HAVE CORROSION. REMOVED DAMAGED L PROFILES FROM PNL 1431DL.AND INSTALLED 3 EA NEW ONES. REF EMB
SRM 51-40-08. A/C REMAINS IN CHECK.
